Theory and simulations of mesoscopic morphological transitions
Makiko Nonomura and
Takao Ohta
Physica A: Statistical Mechanics and its Applications, 2002, vol. 304, issue 1, 77-84
Abstract:
We study the morphological transitions of microphase separated structures in diblock copolymers in the weak segregation regime. A general theory for the stability of the mesophases is presented in terms of the amplitude equation for periodic structures under the single-wave-number approximation. Simulations of morphological transitions in three dimensions are also presented. In particular, we show the time-evolution of domains in the transitions from a rhombohedral structure to a hexagonal structure.
Date: 2002
References: View complete reference list from CitEc
Citations:
Downloads: (external link)
http://www.sciencedirect.com/science/article/pii/S0378437101005180
Full text for ScienceDirect subscribers only. Journal offers the option of making the article available online on Science direct for a fee of $3,000
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:eee:phsmap:v:304:y:2002:i:1:p:77-84
DOI: 10.1016/S0378-4371(01)00518-0
Access Statistics for this article
Physica A: Statistical Mechanics and its Applications is currently edited by K. A. Dawson, J. O. Indekeu, H.E. Stanley and C. Tsallis
More articles in Physica A: Statistical Mechanics and its Applications from Elsevier
Bibliographic data for series maintained by Catherine Liu ().